# SDR ASAA2022062438799

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 34,539 hours, 10,940 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Servo
- Part number: 457311382
- Part serial: EM162207
- Condition: Leaking
- Location: #1 Engine
- Part time: 34,003 hours, 10,768 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#1 ENG FUEL HEATER SERVO LEAKING FUEL AT CAP. GROUNDED - YES. REMOVED AND REPLACED SERVO FUEL HEATER. PERFORMED LEAK CHECK. OPS/LEAK CHECK GOOD. REF B737-900 AMM 73-11-07.
